Articles written in Proceedings – Mathematical Sciences
Volume 121 Issue 1 February 2011 pp 93-109
In this paper, we discuss an ordinary differential equation mathematical model for the spread of malaria in human and mosquito population. We suppose the human population to act as a reservoir. Both the species follow a logistic population model. The transmission coefficient or the interaction coefficient of humans is considered to be dependent on the mosquito population. It is seen that as the factors governing the transmission coefficient of humans increase, so does the number of infected humans. Further, it is observed that as the immigration constant increases, it leads to a rise in infected humans, giving an endemic shape to the disease.
Volume 132, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode